# SDR R61A2025020300083

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 51,021 hours, 32,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424009
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT BI WEEKLY INSPECTION FOUND LH WING LOWER SKIN CRACKED JUST INBD OF RIB 17 AND JUST AFT OF FWD SPAR APROX 3.75 INCHES LONG. REPAIRED IAW ETD2025-170-900813 ALSO REF VP-001195-2025 N/R #3 FOR WORK PERFORMED.
